# SDR COMA0160875

- Difficulty date: November 5, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 16,572 hours, 16,277 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT #5872.  FLAPS FAILED WHEN SELECTED FOR APROACH.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
